MAUDE Adverse Event Report: ARTHREX, INC. DBL LD DX FBR TK W/BLU, 0.9MM ST NDLS; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. DBL LD DX FBR TK W/BLU, 0.9MM ST NDLS; NON-DEGRADABLE FIXATN FASTENER
Model Number DBL LD DX FBR TK W/BLU, 0.9MM ST NDLS
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Contact Dermatitis (4546)
Date of Event 08/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 8/11/2025, it was reported by a health care provider that a patient developed eczematous dermatitis following ankle surgery in which an ar-1678-cp internalbrace ligament augmentation repair implant system, an ar-8990st-2 fibertak dx, and an ar-8990st fibertak dx were implanted.The patient has a documented contact allergy to the preservative 2-bromo-2-nitropropane-1,3-diol (bronopol).No further information was provided.
 
Additional Manufacturer Narrative
Correction: h1 to n/a.Upon secondary review, it was determined that the event is not reportable.The allegation of an allergic reaction to 2-bromo-2-nitropropane-1,3-diol (bronopol) leading to dermatitis was made.Upon investigation, it was determined that arthrex processes and final cleaning operations do not contain a bromo functional cleaning material.An fda mdr is not required for this event.There was no allegation of a malfunction of the device or that it did not meet specifications, nor was there an allegation that the device caused or contributed to an adverse event.Thus, the event is considered not reportable.

Brand Name
DBL LD DX FBR TK W/BLU, 0.9MM ST NDLS
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22902288
Report Number1220246-2025-03655
Device Sequence Number20833258
Product Code MBI
UDI-Device Identifier00888867377370
UDI-Public(01)00888867377370(11)220429(17)270331(10)14955358
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K172612
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDBL LD DX FBR TK W/BLU, 0.9MM ST NDLS
Device Catalogue NumberAR-8990ST-2
Device Lot Number14955358
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/27/2025
Supplement Report FDA Received Date09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown